MathSciNet Relay Station
MathSciNet bibliographic data
MR1330776 60H07 (60E15)
Houdré, Christian; Pérez-Abreu, Víctor Covariance identities and inequalities for functionals on Wiener and Poisson spaces. Ann. Probab. 23 (1995), no. 1, 400–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement